# SDR UIEA2019100845648

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,320 hours, 19,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 2004
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK TEMP EICAS MESSAGE ON APPROACH AND LANDING.  REMOVED AND REPLACED RT PACK CONTROLLER IAW AMM 21-51-14/401.  PERFORMED PACK CONTROLLER BITE TEST, NO FAULTS SHOWED REF 21-51-14/501.   REMOVED AND REPLACED RT PACK TEMP CONTROL VALVE IAW 21-51-12. OPS CHECK AND LEAK CHECK GOOD.
